# SDR AALA20002017

- Difficulty date: December 1, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JFK - FLT 141 - AFTER TAKEOFF, RIGHT MAIN LANDING GEAR TOOK 10 SECONDS LONGER TO GO UP AND LOCKED.  ECAM MESSAGE RIGHT MAIN LANDING GEAR NOT UP AND LOCKED NORMAL CONDITION ON CLIMB-OUT.  REPLACED RT MAIN GEAR HIGH PRESS POSITION VALVE, LEAK CHECKS OK.  (M)
